# SDR SWAA2024061099718

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,927 hours, 14,856 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 12;000 FT WITH AUTOPILOT ON; STAB OUT OF TRIM LIGHT ILLUMINATED. AFTER DISENGAGING AUTOPILOT; ELECTRIC STAB TRIM WAS FOUND TO BE INOP. MANUAL STAB TRIM WORKED NORMALLY. LANDING WAS NORMAL AND UNEVENFUL.<[01] REMOVED AND REPLACED STABILIZER TRIM MOTOR. OPS CK GOOD. AMM 27-41-71
